Publications by the researcher in collaboration with ANDRÉS SÁEZ SCHWEDT (3)


  1. On the regulator problem for linear systems over rings and algebras

    Open Mathematics, Vol. 19, Núm. 1, pp. 101-110


  1. Simulación computacional como herramienta metodológica en criptografía

    6th International Congress of Educational Sciences and Development: proceedings


  1. Rosenbrock's theorem for systems over von Neumann regular rings

    Linear Algebra and Its Applications, Vol. 482, pp. 122-130